# SDR 9SUA2017070301

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N580JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000079
- Aircraft time: 6,978 hours, 6,126 cycles
- Engine: Pwc PW617FE
- Engine time: 6,384 hours, 6,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Kinked
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR OPEN CAS MESSAGE DISPLAYED IN FLIGHT. SIMULTANEOUS DECREASE IN CABIN PRESSURE.  THE CREW EXECUTED AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY. CABIN ALTITUDE NEVER INCREASED ENOUGH TO CAUSE THE OXYGEN MASKS TO DROP. THE CREW PERFORMED A STANDARD CONFIGURATION LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE MED AND SEALS.  NO DEFECTS WERE FOUND. MAINTENANCE ALSO PERFORMED A PRESSURIZATION CHECK AND A FUNCTIONAL CHECK OF MED INDICATIONS WITH NO DEFECTS FOUND. FOUND DOOR SUPPORT CABLE KINKED, OPERATED DOOR WITH NO DEFECTS FOUND.
